Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Citalopram side effects

(3 Posts)
Wannamoveon Tue 27-Jan-15 18:47:07

I started on 20mg of Citalopram last Thursday and wanted to check about a couple of the side effects that I think I am experiencing. Firstly I am very tired but they may be related to the fact that I am exhausted. Secondly I feel a bit remote and fuzzy but whether that is because I have been sleeping so much I don't know. Finally I have pain, like period pains, in my lower abdomin. It isn't my period as I finished that last week but it is virtually the same feeling. The strange thing is that when I am sitting or lying down it goes away but as soon as I stand it starts up again. I just wanted to check whether all this was normal. I also seem to have a decreased appetite.

nowayjose1 Wed 28-Jan-15 16:17:55

Hi, I have been taking Sertraline not Citalopram for 11 days now and have experienced exactly the same as you minus the tummy pain but I know some ADs can cause digestional issues like wind etc so could be that.

As you say I'm extremely tired and can't stomach anything to eat at the moment. I asked my Dr and he said it was completely normal and should pass soon. Also feel quite remote and spacey but being tired won't help that.

Hang in there it will pass.

LondonRocks Wed 28-Jan-15 16:22:03

It should pass. Takes 4-6 weeks to 'settle'.

Hope you feel better soon.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now